Advertisements
Packie Posts

2013 Baseball Road Trip – The Last Horah

Image

So as many of the readers know, I have set off to see all 50 states before I’m 50 and all active major league ball parks before I’m 30.

As of now I have seen 30 parks, not all active (NYM, NYY & MIA new and old).

What i have left is Seattle, San Fran & Oakland. Well weather permitting, I will have this done on Saturday September 7th in Seattle. I booked my flight for this 11 day road trip starting in Denver and ending in Denver.

In addition to the ball parks and major cities along the way, I’ll see Mt Rushmore, Four Corners National Park and California’s wine country. 11 days, 5372 miles and memories along the way. I’ll be seeing some friends up in Seattle and they will be with me on the final stadium night.

Also once this trip is done, I would have seen just about ever major city in this country and 48 of the 50 states will be done (AK&HI left to do). 5 months away, the anxiety of this road trip starts to build. This will be almost double the length of any of my past road trips, but this will be the trip to end all long trips. Once this road trip is done, these long ass days on the road will be limited to long weekend get away’s alone.

Here is my Itinerary at this point.

2013 Baseball Road Trip

Saturday – 8/31

Leave Boston at 8:40AM

Arrived in Denver at 11:07AM

Pick up Rental Car at 12:PM

Drive to Albuquerque, NM for the night

Along the way stop:

Total Miles/Time: 445/6.5 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Sunday – 9/1

Leave Albuquerque, NM around 8:00AM

Arrived in Las Vegas at 8:00PM

Drive to Las Vegas for the night

Along the way stop:

Four Corners National Monument ~ 10:30AM

Total Miles/Time: 693/12 Hrs

Hotel Info:

Budget: $100

Actually: 49.00 (-51.00)

Name & Location:

Monday – 9/2

Leave Las Vegas around 10:00AM

Arrived in Reno, NV at 6:00PM

Drive to Reno for the night

Along the way stop:

Rachel, NV via Extraterrestrial Highway ~ 12:30PM

Total Miles/Time: 499/8 Hrs

Hotel Info:

Budget: $100

Actually: 29.00 (-71.00)

Name & Location: Sands Regency Hotel & Casino

Tuesday – 9/3

Leave Reno around 11:00AM

Arrived in San Francisco at 3:00PM

Drive to San Francisco for the night

Along the way stop:

Oakland A’s Game vs Rangers  ~ 7:00PM

Total Miles/Time: 219/3.5 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Wednesday – 9/4

Leave San Francisco around 10:00AM

Arrived in Buellton, CA at 2:30PM

Drive to Buellton, CA for the night

Along the way stop:

Some sites, including the Wind Mill Inn from Side Ways

The Hitching Post II from the Movie Sideways for Dinner  ~ 7:00PM

Total Miles/Time: 281/4.5 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Thursday – 9/5

Leave Buellton, CA around 10:00AM

Arrived in San Francisco at 2:30PM

Drive to San Francisco for the night

Along the way stop:

Drive Cabrillo Highway north

San Francisco Giants game vs D Backs  ~ 7:10PM

Total Miles/Time: 316/5.5 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Friday – 9/6

Leave San Francisco around 8:00AM

Arrived in Portland, OR at 6:00PM

Drive to Portland for the night

Along the way stop:

Total Miles/Time:636/10 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Saturday – 9/7

Leave Portland around 10:00AM

Arrived in Seattle at 12:30PM

Drive to Seattle for the night

Along the way stop:

Seattle Mariners game vs Rays  ~ 6:10PM

Total Miles/Time:173/3 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Sunday – 9/8

Leave Seattle around 12:00PM

Arrived in Butte, MT at 8:30PM

Drive to Butte, MT for the night

Along the way stop:

Total Miles/Time:593/8.5 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Monday – 9/9

Leave Butte, MT around 9:00AM

Arrived in Salt Lake City at 4:30PM

Drive to Salt Lake City for the night

Along the way stop:

Yellow Stone National Park

Total Miles/Time:441/7 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Tuesday – 9/9

Leave Salt Lake City around 10:00AM

Arrived in Rapid City, SD at 8:30PM

Drive to Rapid City for the night

Along the way stop:

Total Miles/Time:677/10 Hrs

Hotel Info:

Budget: $100

Actually:

Name & Location:

Tuesday – 9/9

Leave Rapid City, SD around 10:00AM

Arrived in Rapid City, SD at 8:30PM

Drive to Rapid City for the night

Along the way stop:

Mt. Rushmore ~10:30AM

Total Miles/Time:400/7 Hrs

Leave Denver at 11:25PM

Arrived in Boston at 5:01AM

The Pres | Arty 84 | Twitter – @DJArty84 | Facebook – http://www.Facebook.com/partywitharty
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: